Публикация №1135

Название публикацииAN IMPROVEMENT OF THE BERRY-ESSEEN INEQUALITY WITH APPLICATIONS TO POISSON AND MIXED POISSON RANDOM SUMS
Название на другом языке
Тип публикацииСтатья
ИзданиеScandinavian Actuarial Journal
ИздательНе задан
ISBN0346-1238
DOI10.1080/03461238.2010.485370
Год издания2012
ТомНе задан
Номер2
ГлаваНе задан
Страницы81-105
АннотацияНе задан
АвторыКоролев Виктор Юрьевич
Шевцова Ирина Геннадьевна
ссылка в Internet
РИНЦ49
WoS32
Цитируемые
публикации авторов
ИПИ РАН

(1996) A GENERAL THEOREM ON THE LIMIT BEHAVIOR OF SUPERPOSITIONS OF INDEPENDENT RANDOM PROCESSES WITH APPLICATIONS TO COX PROCESSES

(2010) A SMOOTHING INEQUALITY

(2010) AN IMPROVEMENT OF THE BERRY-ESSEEN INEQUALITIES

(2008) ESTIMATES OF THE RATE OF CONVERGENCE OF THE DISTRIBUTIONS OF COMPOUND DOUBLY STOCHASTIC POISSON PROCESSES WITH NON-ZERO MEAN TO SHIFT MIXTURES OF NORMAL LAWS

(2002) GENERALIZED POISSON MODELS AND THEIR APPLICATIONS IN INSURANCE AND FINANCE

(1997) ON APPROXIMATIONS TO GENERALIZED POISSON DISTRIBUTIONS

(1997) ON THE ABSOLUTE CONSTANT IN THE REMAINDER TERM ESTIMATE IN THE CENTRAL LIMIT THEOREM FOR POISSON RANDOM SUMS

(2010) ON THE UPPER BOUND FOR THE ABSOLUTE CONSTANT IN THE BERRY-ESSEEN INEQUALITY

(1996) RANDOM SUMMATION: LIMIT THEOREMS AND APPLICATIONS

(2010) SHARPENED UPPER BOUNDS FOR THE ABSOLUTE CONSTANT IN THE BERRY-ESSEEN INEQUALITY FOR MIXED POISSON RANDOM SUMS

(2010) THE LOWER ASYMPTOTICALLY EXACT CONSTANT IN THE CENTRAL LIMIT THEOREM

(2009) АСИМПТОТИЧЕСКИЕ ОЦЕНКИ АБСОЛЮТНОЙ ПОСТОЯННОЙ В НЕРАВЕНСТВЕ БЕРРИ-ЭССЕЕНА ДЛЯ РАСПРЕДЕЛЕНИЙ, НЕ ИМЕЮЩИХ ТРЕТЬЕГО МОМЕНТА / ASYMPTOTIC ESTIMATES OF THE ABSOLUTE CONSTANT IN THE BERRY-ESSEEN INEQUALITY FOR DISTRIBUTION WITH UNBOUNDED THIRD MOMENT

(2007) МАТЕМАТИЧЕСКИЕ ОСНОВЫ ТЕОРИИ РИСКА / MATHEMATICAL FOUNDATIONS OF THE RISK THEORY

(2011) МАТЕМАТИЧЕСКИЕ ОСНОВЫ ТЕОРИИ РИСКА. 2-Е ИЗДАНИЕ, ИСПРАВЛЕННОЕ И ДОПОЛНЕННОЕ / MATHEMATICAL FOUNDATIONS OF THE RISK THEORY. 2ND ED.

(2008) ОБ АБСОЛЮТНОЙ ПОСТОЯННОЙ В НЕРАВЕНСТВЕ БЕРРИ-ЭССЕЕНА / ON THE ABSOLUTE CONSTANT IN THE BERRY-ESSEEN INEQUALITY

(2006) ОЦЕНКИ СКОРОСТИ СХОДИМОСТИ СМЕШАННЫХ ПУАССОНОВСКИХ СЛУЧАЙНЫХ СУММ / CONVERGENCE RATE ESTIMATES FOR MIXED POISSON RANDOM SUMS

(2006) УТОЧНЕНИЕ ВЕРХНЕЙ ОЦЕНКИ АБСОЛЮТНОЙ ПОСТОЯННОЙ В НЕРАВЕНСТВЕ БЕРРИ-ЭССЕЕНА